# SDR USAA2009062391570

- Difficulty date: June 5, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 69,847 hours, 47,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26603100
- Part serial: 0209
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - DOUBLER DISBONDED ON NR 4 SLAT TRAILING EDGE WEDGE.  REPLACED DOUBLER ON NR 4 SLAT TRAILING EDGE WEDGE IAW B737 SRM 51-70-10.
